# SDR F3LA2009112800238

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK, INSP NOTED CORROSION AT NUT PLATE HOLES ON Y1292 LT AT FRAME 68. MX REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, SRM 51-44-11 AND SRM 51-72-11.
